MathSciNet Relay Station
MathSciNet bibliographic data
MR723803 76D05 (35Q10)
Fursikov, A. V. Statistical extremal problems and unique solvability of the three-dimensional Navier-Stokes system under almost all initial conditions. (Russian) Prikl. Mat. Mekh. 46 (1983), no. 5, 797–805
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement